MAUDE Adverse Event Report: CooperSurgical, Inc. SOS; FETAL PILLOW

CooperSurgical, Inc. SOS; FETAL PILLOW
Model Number FP-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the australian tag that during a complicated birth, obstructed labour and fetal distress requiring manual fetal head disimpaction for planned emergency luscs, first attempted fetal pillow device and babe was born flat and suffered suspected subgaleal haemorrhage.Fetal pillow device recommended maximum inflation is 180cc and device found to have been inflated to 250cc.Baby required initial resuscitation and special care nursery for observation, subsequently baby discharged home.Unknown long term effects.1216677-2026-00076 fp-010 fetal pillow 2026-07-0000460.
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
SOS
Common Device Name
FETAL PILLOW
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50117579
Report Number1216677-2026-00076
Device Sequence Number16015139
Product Code PWB
UDI-Device Identifier05060388740009
UDI-Public(01)05060388740009
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K243799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFP-010
Device Catalogue NumberFP-010
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown